Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Prescribed a Z-Pak for bronchitis symptoms, red bumps seen on legs and ankle. Given Tessalon for cough. Any allergic reaction ?

My 22 year old daughter was prescribed a Z-Pak for Bronchitis symptoms. She took her first one today. She has red bumps on her legs and ankles. It is not itchy and she does not have a fever. She does not have any drug allergies and has taken Z-Pack before without any problems. She was also given Tessalon for her cough . That she had never taken before. Do you think there is any allergic reactions going on? Thank AAA
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, welcome and thanks for entrusting your query here at HCM!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

It is not an allergic reaction as there is no itch and has taken Zpak before.
Can stop Tessalon and see if it reduces.
Watch for any giddiness, increase of rash, bronchospasm.
How large are the red bumps?

I hope you are fully satisfied with the guidance I gave.
I would be glad to answer any further queries. Please ask for any clarifications before closing and rating this answer.

Thank you and Good luck!
Answered: Sun, 10 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor